Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 111, NWS Nashville, TN

July 2, 2015Davidson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jul 2, 2015, 12:45 AM CDT for Davidson County, Tennessee. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2015, 12:45 AM CDT (05:45 UTC)
Expired
Jul 2, 2015, 1:15 AM CDT
In force
30 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Davidson County, TN

The radar

The Nashville radar (KOHX), 19 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 12:55 AM CDTTSTM WND DMG1 Wsw Berry Hill, TNWSMV-TV REPORTED A TREE BLOWN DOWN AT WOODMONT BLVD AND GRANNY WHITE PIKE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 5.8 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2015-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 5 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2015-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
5 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
1041 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
166 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

870 
WUUS54 KOHX 020545
SVROHX
TNC037-020615-
/O.NEW.KOHX.SV.W.0111.150702T0545Z-150702T0615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1245 AM CDT THU JUL 2 2015

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...

* UNTIL 115 AM CDT

* AT 1244 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FOREST
  HILLS...OR 7 MILES SOUTHWEST OF NASHVILLE...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  OAK HILL AROUND 1255 AM CDT.
  ANTIOCH AROUND 110 AM CDT.
  LA VERGNE AND RURAL HILL AROUND 115 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BERRY
HILL AND PERCY PRIEST LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3614 8656 3614 8653 3611 8654 3610 8652
      3608 8653 3609 8655 3607 8655 3606 8656
      3604 8656 3601 8661 3598 8661 3597 8663
      3604 8679 3605 8694 3613 8694 3620 8658
TIME...MOT...LOC 0544Z 268DEG 20KT 3608 8685 

HAIL...1.00IN
WIND...60MPH
 
$$

SHAMBURGER
2 follow-up statements
717 
WWUS54 KOHX 020552
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1252 AM CDT THU JUL 2 2015

TNC037-020615-
/O.CON.KOHX.SV.W.0111.000000T0000Z-150702T0615Z/
DAVIDSON TN-
1252 AM CDT THU JUL 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM CDT
FOR SOUTHEASTERN DAVIDSON COUNTY...

AT 1251 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OAK 
HILL...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. AT 1240 AM CDT...PEA SIZE HAIL FELL FOR 6 
         MINUTES IN BELLE MEADE WITH THIS STORM.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  ANTIOCH AROUND 110 AM CDT.
  LA VERGNE AND RURAL HILL AROUND 115 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE BERRY
HILL AND PERCY PRIEST LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO 
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3614 8656 3614 8653 3611 8654 3610 8652
      3608 8653 3609 8655 3607 8655 3606 8656
      3604 8656 3601 8661 3598 8661 3597 8663
      3604 8679 3605 8687 3614 8687 3620 8658
TIME...MOT...LOC 0551Z 268DEG 20KT 3608 8680 

HAIL...1.00IN
WIND...60MPH
 
$$

SHAMBURGER
287 
WWUS54 KOHX 020606
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
106 AM CDT THU JUL 2 2015

TNC037-020616-
/O.EXP.KOHX.SV.W.0111.000000T0000Z-150702T0615Z/
DAVIDSON TN-
106 AM CDT THU JUL 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DAVIDSON COUNTY
WILL EXPIRE AT 115 AM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER HEAVY RAIN
IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3614 8656 3614 8653 3611 8654 3610 8652
      3608 8653 3609 8655 3607 8655 3606 8656
      3604 8656 3601 8661 3598 8661 3597 8663
      3604 8679 3605 8687 3614 8687 3620 8658
TIME...MOT...LOC 0604Z 268DEG 20KT 3608 8680 

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 11:29 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Jul 1, 11:29 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1129 PM CDT WED JUL 1 2015

.AVIATION UPDATE...FOR 06Z AVIATION FORECASTS.

SCATTERED TSTMS ARE EXPECTED TO CONTINUE DEVELOPING OVER MIDDLE
TENNESSEE FOR THE NEXT SEVERAL HOURS, LIKELY BECOMING NUMEROUS
BETWEEN 09Z AND 13Z AS SEVERAL MESO COMPLEXES SPREAD IN FROM THE
NORTHWEST.

EXPECT MAINLY MVFR CONDITIONS AT AREA TERMINALS THROUGH THE
FORECAST PERIOD, AS AIR MASS REMAINS UNSTABLE AND CONDUCIVE TO
INTERMITTENT PERIODS OF TSTMS AND CIGS BTWN 25K AND 30K FT. EACH
TERMINAL SHOULD BE ABLE TO SQUEEZE OUT AT LEAST BRIEF PERIODS OF
VFR CONDITIONS WHEN TSTMS ARE LEAST NUMEROUS, BUT IT'S HARD TO
PREDICT THOSE PERIODS WITH ANY DEGREE OF CONFIDENCE. THIS WILL BE
A DAY WHEN PILOTS WILL NEED TO KEEP AN ESPECIALLY CLOSE EYE ON
RADAR TRENDS WHEN MAKING FLIGHT PLANS, AND STAY ABREAST OF ANY AND
ALL TAF AMENDMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      82  70  80  69 /  90  80  80  60
CLARKSVILLE    80  69  80  69 /  90  90  80  50
CROSSVILLE     78  67  75  66 / 100  70  80  60
COLUMBIA       82  69  80  70 /  90  80  80  60
LAWRENCEBURG   82  69  81  69 / 100  80  80  60
WAVERLY        81  69  79  69 /  90  90  80  50

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

19
Hazardous weather outlook, Jul 1, 5:14 PM CDT, 7 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
514 PM CDT WED JUL 1 2015

TNZ005>011-023>034-056>066-075-077>080-093>095-021030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
514 PM CDT WED JUL 1 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE
TENNESSEE.

.DAY ONE...TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AND LOCALLY HEAVY
RAINFALL ACROSS ALL OF MIDDLE TENNESSEE...MAINLY AFTER MIDNIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TO REDEVELOP ACROSS MIDDLE TENNESSEE LATER TONIGHT. A FEW STORMS
MAY BE STRONG OR SEVERE WITH DAMAGING WINDS THE MAIN THREAT. IN
ADDITION...AREAS THAT SEE REPEATED THUNDERSTORM ACTIVITY MAY SEE
HEAVY RAINFALL AND LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS AND LOCALLY HEAVY
RAINFALL ACROSS ALL OF MIDDLE TENNESSEE.

A COMPLEX OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO MOVE ACROSS
MIDDLE TENNESSEE ON THURSDAY...WITH ANOTHER ROUND OF SHOWERS AND
STORMS AFFECTING THE AREA ON FRIDAY. A FEW STORMS MAY BE STRONG OR
SEVERE WITH DAMAGING WINDS THE MAIN THREAT. IN ADDITION...AREAS
THAT SEE REPEATED THUNDERSTORM ACTIVITY MAY SEE HEAVY RAINFALL AND
LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

REPORTS FROM SPOTTERS MAY BE NEEDED THURSDAY AND FRIDAY.

In the hours before

Local storm report, Jul 1, 7:39 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
739 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     LIGHTNING        8 S LAWRENCEBURG        35.13N  87.34W
07/01/2015                   LAWRENCE           TN   911 CALL CENTER

            HOUSE FIRE DUE TO LIGHTNING IN LEOMA.

&&

EVENT NUMBER OHX1500609

10
Local storm report, Jul 1, 7:50 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
750 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     TSTM WND DMG     SPRING HILL             35.74N  86.92W
07/01/2015                   MAURY              TN   FACEBOOK

            TREES DOWN BLOCKING THE ROAD NEAR THE INTERSECTION OF
            BEECHCROFT RD AND DR ROBERTSON RD.

&&

EVENT NUMBER OHX1500610

10
Local storm report, Jul 1, 7:51 PM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NASHVILLE TN
751 PM CDT WED JUL 01 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 AM     TSTM WND DMG     WAVERLY                 36.09N  87.79W
07/01/2015                   HUMPHREYS          TN   EMERGENCY MNGR

            SEVERAL TREES DOWN AND POWER OUTAGES IN WAVERLY...
            INCLUDING A TREE ON A HOUSE ON DUFFLE STREET.

1120 AM     TSTM WND DMG     MCEWEN                  36.11N  87.64W
07/01/2015                   HUMPHREYS          TN   EMERGENCY MNGR

            SEVERAL TREES DOWN AND POWER OUTAGES IN MCEWEN

1142 AM     TSTM WND DMG     3 S DICKSON             36.03N  87.38W
07/01/2015                   DICKSON            TN   EMERGENCY MNGR

            TREES DOWN NEAR MILE 171 ON I-40 SOUTH OF DICKSON

1142 AM     TSTM WND DMG     2 W DICKSON             36.08N  87.41W
07/01/2015                   DICKSON            TN   EMERGENCY MNGR

            TREES DOWN ALONG ENO ROAD AND HWY 48 SOUTH

1212 PM     TSTM WND DMG     4 S JOELTON             36.25N  86.87W
07/01/2015                   DAVIDSON           TN   911 CALL CENTER

            LARGE TREE DOWN ON CLARKSVILLE PIKE

1228 PM     TSTM WND DMG     SPRING HILL             35.74N  86.92W
07/01/2015                   MAURY              TN   FACEBOOK

            TREES DOWN BLOCKING THE ROAD NEAR THE INTERSECTION OF
            BEECHCROFT RD AND DR ROBERTSON RD.

0130 PM     TSTM WND DMG     1 N SHELBYVILLE         35.50N  86.45W
07/01/2015                   BEDFORD            TN   TRAINED SPOTTER

            TWO TREES DOWN. ONE TREE WAS ON COLLIER AVE AND THE
            OTHER TREE WAS 1 MILE SOUTH OF THE SHELBYVILLE MUNICIPAL
            AIRPORT.

0140 PM     TSTM WND GST     3 N SHELBYVILLE         35.53N  86.45W
07/01/2015  M52 MPH          BEDFORD            TN   AWOS

            AT KSYI SHELBYVILLE AIRPORT

0145 PM     TSTM WND DMG     TULLAHOMA               35.37N  86.22W
07/01/2015                   COFFEE             TN   PUBLIC

            LARGE BRANCH SNAPPED AND ESTIMATED WIND GUST OF 50 MPH

0145 PM     LIGHTNING        8 S LAWRENCEBURG        35.13N  87.34W
07/01/2015                   LAWRENCE           TN   911 CALL CENTER

            HOUSE FIRE DUE TO LIGHTNING IN LEOMA.

&&

EVENT NUMBER OHX1500601 OHX1500602 OHX1500603 OHX1500604 OHX1500607
OHX1500610 OHX1500608 OHX1500605 OHX1500606 OHX1500609

10
Special weather statement, Jul 1, 10:14 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1014 PM CDT WED JUL 1 2015

TNZ059-060-020345-
WILLIAMSON TN-MAURY TN-
1014 PM CDT WED JUL 1 2015

...SPECIAL WEATHER STATEMENT...

AT 1011 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR COLUMBIA...MOVING NORTHEAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
COLUMBIA...SPRING HILL...THOMPSON'S STATION...I-65 EAST OF
COLUMBIA...THOMPSONS STATION AND SANTA FE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO BRIEF MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3572 8723 3592 8718 3572 8670 3571 8671
      3570 8674 3571 8674 3570 8675 3570 8676
      3571 8677 3570 8677 3570 8681 3566 8682
      3553 8708
TIME...MOT...LOC 0311Z 242DEG 21KT 3568 8710
Special weather statement, Jul 2, 12:11 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1211 AM CDT THU JUL 2 2015

TNZ027-020545-
DAVIDSON TN-
1211 AM CDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAVIDSON COUNTY
UNTIL 1245 AM CDT...

AT 1210 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER OAK HILL...MOVING EAST AT 15 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NASHVILLE...BRENTWOOD...LA VERGNE...FOREST HILLS...OAK HILL...BELLE
MEADE...HERMITAGE...ANTIOCH...NASHVILLE-DAVIDSON (BALANCE)...BERRY
HILL AND PERCY PRIEST LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3623 8659 3614 8656 3614 8653 3611 8654
      3610 8652 3608 8653 3609 8655 3607 8655
      3606 8656 3604 8656 3601 8661 3597 8661
      3598 8665 3603 8678 3604 8685 3615 8686
TIME...MOT...LOC 0510Z 264DEG 15KT 3607 8677

SHAMBURGER
Special weather statement, Jul 2, 12:36 AM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1236 AM CDT THU JUL 2 2015

TNZ027-020600-
DAVIDSON TN-
1236 AM CDT THU JUL 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIDSON COUNTY UNTIL
100 AM CDT...

AT 1235 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER BELLEVUE...OR 9 MILES SOUTHWEST OF NASHVILLE...MOVING EAST AT 20
MPH.

PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NASHVILLE...BRENTWOOD...FOREST HILLS...OAK HILL...BELLE MEADE...
HERMITAGE...ANTIOCH...BELLEVUE...NASHVILLE INTERNATIONAL
AIRPORT...BERRY HILL...BELLS BEND AND PERCY PRIEST LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3621 8659 3602 8659 3601 8661 3599 8662
      3597 8662 3599 8668 3601 8671 3601 8673
      3603 8678 3605 8693 3602 8699 3616 8699
TIME...MOT...LOC 0535Z 269DEG 18KT 3608 8690

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 10:14 PM CDTSpecial Weather StatementOHXMaury31 min
Jul 1, 11:11 PM CDTAreal Flood AdvisoryOHXMaury, Williamson2 hr
Jul 2, 12:11 AM CDTSpecial Weather StatementOHXDavidson34 min
Jul 2, 12:36 AM CDTSpecial Weather StatementOHXDavidson24 min
Jul 2, 12:56 AM CDTSpecial Weather StatementOHXRobertson, Sumner34 min
Jul 2, 1:16 AM CDTSpecial Weather StatementOHXWilson29 min
Jul 2, 2:19 AM CDTSpecial Weather StatementOHXTrousdale, Wilson41 min
Jul 2, 4:07 AM CDTSpecial Weather StatementOHXMontgomery, Stewart38 min
Jul 2, 4:14 AM CDTSpecial Weather StatementOHXDavidson31 min
Jul 2, 4:57 AM CDTSpecial Weather StatementOHXSumner33 min
Jul 2, 4:59 AM CDTSpecial Weather StatementOHXRobertson, Sumner31 min
Jul 2, 5:51 AM CDTSpecial Weather StatementOHXSmith24 min
Jul 2, 6:22 AM CDTSpecial Weather StatementOHXSmith38 min
Jul 2, 6:40 AM CDTAreal Flood AdvisoryOHXDeKalb, Putnam, White2 hr
Jul 2, 3:27 PM CDTSpecial Weather StatementOHXBedford48 min
Jul 2, 4:14 PM CDTSpecial Weather StatementOHXHouston31 min
Jul 2, 4:18 PM CDTSpecial Weather StatementOHXCoffee27 min
Jul 2, 5:22 PM CDTSpecial Weather StatementOHXWilson23 min
Jul 2, 6:31 PM CDTAreal Flood AdvisoryOHXClay, Fentress, Jackson, Overton, Pickett3 hr
Jul 2, 6:57 PM CDTSpecial Weather StatementOHXClay33 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.